Publications

Corrado De Concini

Corrado De Concini, Pierluigi Moseneder Frajria, Paolo Papi, Claudio Procesi , On special covariants in the exterior algebra of a simple Lie algebra
Atti Accad. Naz. Lincei Rend. Lincei Mat. Appl. 25 (2014), no. 3, 331-344. arXiv:1404.4222

Corrado De Concini, Paolo Papi, Claudio Procesi, The adjoint representation inside the exterior algebra of a simple Lie algebra
Adv. Math. 280 (2015), 21-46. arXiv:1311.4338

C. De Concini, A. Maffei, A generalized Steinberg section and branching rules for quantum groups at roots of 1
Mosc. Math. J. 12 (2012), no. 3, 469-495. arXiv:1107.0248

C. De Concini, C. Procesi, M. Vergne, Box splines and the equivariant index theorem
J. Inst. Math. Jussieu 12 (2013), no. 3, 503-544. arXiv:1012.1049

C. De Concini, C. Procesi, Topics in hyperplane arrangements, polytopes and box-splines
1st Edition., 2011, XXII, 381 p. 19 illus.

C. De Concini, C. Procesi, M. Vergne, Infinitesimal index: cohomology computations
Transform. Groups 16 (2011), no. 3, 717-735. arXiv:1005.0128

C. De Concini, C. Procesi, M. Vergne, The infinitesimal index
J. Inst. Math. Jussieu 12 (2013), no. 2, 297-334. arXiv:1003.3525v2

C. De Concini, D.Hernandez, N. Reshetikhin, Geometry of the analytic loop group
Adv. Math. 238 (2013), 290-321. math.QA/0812.3540

C. De Concini, C. Procesi, M. Vergne, Vector partition functions and index of transversally elliptic operators
Transform. Groups 15 (2010), no. 4, 773-811. math.CO/0808.2545

C. De Concini, C. Procesi, M. Vergne, Vector partition function and generalized Dahmen-Micchelli spaces
Transform. Groups 15 (2010), no. 4, 751-773. math.NT/0805.2907

C. De Concini, C. Procesi, The zonotope of a root system
Transform. Groups 13 (2008), no. 3-4, 507-526.,

C. De Concini and C. Procesi Hyperplane arrangements and box splines, with an appendix by A. Bjorner,
Michigan Mathematical Journal, 57 (2008), 201-225.

De Concini C., Kannan S., Maffei A., The quotient of a complete symmetric variety
Mosc. Math. J. 8 (2008), no. 4, 667-696 math.AG/0801.0509

De Concini, Corrado Hopf algebras with trace and Clebsch-Gordon coefficients.
Colloquium De Giorgi 2006, 9--17, Colloquia, 1, Ed. Norm., Pisa, 2006.pdf

De Concini C., Procesi C. A curious identity and the volume of the root spherical simplex.
Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 17 (2006), no. 2, 155--165.

De Concini C., Procesi C. The algebra of the box spline.
math.NA/0602019

De Concini C., Procesi C. On the geometry of toric arrangements.
Transform. Groups 10 (2005), no. 3-4, 387-422.

De Concini C.,Complete Symmetric Varieties: una survey per i 50 anni del C.I.M.E.
In CIME 1954-2004, 50 anni di storia. pdf

Chirivì R., De Concini C., Maffei A. On normality of cones over symmetric varieties.
Tohoku Math. J. (2) 58 (2006), no. 4, 599--616.

De Concini C., Procesi C. On the geometry of graph arrangements.
Algebraic groups and homogeneous spaces, 187--207, Tata Inst. Fund. Res. Stud. Math., Tata Inst. Fund. Res., Mumbai, 2007. pdf

De Concini C., Procesi C. Nested sets and Jeffrey Kirwan cycles.
Geometric methods in algebra and number theory, 139-149, Progr. Math., 235, Birkhauser Boston, Boston, MA, 2005.

De Concini C., Reichstein Z. Nesting maps of Grassmannians.
Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 15 (2004), no. 2, 109-118. pdf

De Concini C., Procesi C. , Reshetikhin N., Rosso M. Hopf algebras with trace and
representations.
Invent. Math. 161 (2005), no. 1, 1-44.

De Concini, C.; Procesi, C.; Salvetti, M. On the equation of degree 6.
Comment. Math. Helv. 79 (2004), no. 3, 605--617.

De Concini, C.; Normality and non normality of certain semigroups and orbit closures.
Algebraic transformation groups and algebraic varieties, 15--35, Encyclopaedia Math.
Sci., 132, Springer, Berlin, 2004. pdf

De Concini, C.; Procesi, C.; Rogora, E.; Zabrocki, M. On equations of degree 3*2\sp m.
Math. Notae 42 (2003/04), 109--122.

De Concini, C.; Procesi, C.; Salvetti, M. Arithmetic properties of the cohomology of braid
groups.
Topology 40 (2001), no. 4, 739--751.

De Concini, C.; Salvetti, M. Cohomology of Coxeter groups and Artin groups.
Math. Res. Lett. 7 (2000), no. 2-3, 213--232.

De Concini, Corrado; Procesi, Claudio; Salvetti, Mario; Stumbo, Fabio Arithmetic properties
of the cohomology of Artin groups. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 28 (1999), no. 4,
695--717.

Bini, Gilberto; de Concini, Corrado; Polito, Marzia; Procesi, Claudio On the work of Givental
relative to mirror symmetry. Appunti dei Corsi Tenuti da Docenti della Scuola. [Notes of
Courses Given by Teachers at the School] Scuola Normale Superiore, Pisa, 1998. ii+92 pp.

De Concini, C.; Springer, T. A. Compactification of symmetric varieties. Dedicated to the
memory of Claude Chevalley. Transform. Groups 4 (1999), no. 2-3, 273--300.
 
De Concini, Corrado; Salvetti, Mario Stability for the cohomology of Artin groups.
Adv. Math. 145 (1999), no. 2, 291--305.

 De Concini, C.; Procesi, C. Quantum Schubert cells and representations at roots of 1.
Algebraic groups and Lie groups, 127--160, Austral. Math. Soc. Lect. Ser., 9,
Cambridge Univ. Press, Cambridge, 1997.

De Concini, Corrado; Malliavin, Marie-Paule; Malliavin, Paul Intégration invariante associée à
un ${\sp \sharp$-anneau de représentations unitaires. C. R. Acad. Sci. Paris Sér. I Math. 323
(1996), no. 12, 1265--1270.
 
De Concini, C.; Salvetti, M.; Stumbo, F. The top-cohomology of Artin groups with coefficients
in rank-1 local systems over $ Z$. Special issue on braid groups and related topics
(Jerusalem, 1995). Topology Appl. 78 (1997), no. 1-2, 5--20.

de Concini, Corrado; Procesi, Claudio Quantum groups and Poisson geometry. Interface
between physics and mathematics (Hangzhou, 1993), 189--200, World Sci. Publishing, River
Edge, NJ, 1994.

Damiani, Ilaria; De Concini, Corrado Quantum groups and Poisson groups. Representations
of Lie groups and quantum groups (Trento, 1993), 1--45, Pitman Res. Notes Math. Ser., 311,
Longman Sci. Tech., Harlow, 1994.

De Concini, C.; Procesi, C. Hyperplane arrangements and holonomy equations. Selecta Math.
(N.S.) 1 (1995), no. 3, 495--535.

De Concini, C.; Procesi, C. Wonderful models of subspace arrangements. Selecta Math. (N.S.)
1 (1995), no. 3, 459--494.
 
 De Concini, Corrado; Pragacz, Piotr On the class of Brill-Noether loci for Prym varieties.
Math. Ann. 302 (1995), no. 4, 687--697.

 De Concini, Corrado; Weyman, Jerzy A formula with nonnegative terms for the degree of
the dual variety of a homogeneous space. Proc. Amer. Math. Soc. 125 (1997), no. 1, 1--8.

De Concini, C.; Salvetti, M. Cohomology of Artin groups: Addendum: "The homotopy type
of Artin groups" [Math. Res. Lett. 1 (1994), no. 5, 565--577] by Salvetti. Math. Res. Lett. 3
(1996), no. 2, 293--297.

 De Concini, Corrado; Fagnani, Fabio Symmetries of differential behaviors and finite group
actions on free modules over a polynomial ring. Math. Control Signals Systems 6 (1993),
no. 4, 307--321.

 De Concini, Corrado; Fagnani, Fabio Equivariant vector bundles over affine subsets of the
projective line. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 22 (1995), no. 2, 341--361.

De Concini, C.; Kac, V. G.; Procesi, C. Some quantum analogues of solvable Lie groups.
Geometry and analysis (Bombay, 1992), 41--65, Tata Inst. Fund. Res., Bombay, 1995.

De Concini, Corrado Poisson algebraic groups and representations of quantum groups
at roots of 1. First European Congress of Mathematics, Vol. I (Paris, 1992), 93--119,
Progr. Math., 119, Birkhäuser, Basel, 1994.

 De Concini, Corrado; Lyubashenko, Volodimir Quantum function algebra at roots of 1.
Adv. Math. 108 (1994), no. 2, 205--262.

 De Concini, C.; Procesi, C. Quantum groups. $D$-modules, representation theory, and
quantum groups (Venice, 1992), 31--140, Lecture Notes in Math., 1565, Springer, Berlin, 1993.

De Concini, C.; Kac, V. G.; Procesi, C. Some remarkable degenerations of quantum groups.
Comm. Math. Phys. 157 (1993), no. 2, 405--427.

De Concini, Corrado; Kac, Victor G. Representations of quantum groups at roots of 1:
reduction to the exceptional case. Infinite analysis, Part A, B (Kyoto, 1991), 141--149, Adv.
Ser. Math. Phys., 16, World Sci. Publishing, River Edge, NJ, 1992.

De Concini, Corrado; Kac, Victor G. Representations of quantum groups at roots of 1.
Modern quantum field theory (Bombay, 1990), 333--335, World Sci. Publishing, River
Edge, NJ, 1991.

De Concini, C.; Kac, V. G.; Procesi, C. Quantum coadjoint action. J. Amer. Math. Soc.
5 (1992), no. 1, 151--189.

Arbarello, Enrico; De Concini, Corrado Abelian varieties, infinite-dimensional Lie algebras,
and the heat equation. Complex geometry and Lie theory (Sundance, UT, 1989), 1--31, Proc.
Sympos. Pure Math., 53, Amer. Math. Soc., Providence, RI, 1991.

 De Concini, Corrado; Kac, Victor G. Representations of quantum groups at roots of 1.
Operator algebras, unitary representations, enveloping algebras, and invariant theory
(Paris, 1989), 471--506, Progr. Math., 92, Birkhäuser Boston, Boston, MA, 1990.

 Arbarello, Enrico; De Concini, Corrado Geometrical aspects of the Kadomtsev-Petviashvili
equation. Global geometry and mathematical physics (Montecatini Terme, 1988), 95--137,
Lecture Notes in Math., 1451, Springer, Berlin, 1990.

Bifet, Emili; De Concini, Corrado; Procesi, Claudio Cohomology of regular embeddings.
Adv. Math. 82 (1990), no. 1, 1--34.

De Concini, C.; Kac, V. G.; Kazhdan, D. A. Boson-fermion correspondence over Z.
Infinite-dimensional Lie algebras and groups (Luminy-Marseille, 1988), 124--137, Adv.
Ser. Math. Phys., 7, World Sci. Publishing, Teaneck, NJ, 1989.

Arbarello, E.; De Concini, C.; Kac, V. G. The infinite wedge representation and the
reciprocity law for algebraic curves. Theta functions---Bowdoin 1987, Part 1 (Brunswick,
ME, 1987), 171--190, Proc. Sympos. Pure Math., 49, Part 1, Amer. Math. Soc., Providence, RI, 1989.

 De Concini, C.; Fucito, F.; Tirozzi, B. Conformal theories, Grassmannians and soliton
hierarchies. I. Nuclear Phys. B 315 (1989), no. 3, 681--701.

 De Concini, C.; Goresky, M.; MacPherson, R.; Procesi, C. On the geometry of quadrics
and their degenerations. Comment. Math. Helv. 63 (1988), no. 3, 337--413.

Arbarello, E.; De Concini, C.; Kac, V. G.; Procesi, C. Moduli spaces of curves and
representation theory. Comm. Math. Phys. 117 (1988), no. 1, 1--36.

De Concini, C.; Lusztig, G.; Procesi, C. Homology of the zero-set of a nilpotent vector
field on a flag manifold. J. Amer. Math. Soc. 1 (1988), no. 1, 15--34.

De Concini, Corrado Equivariant embeddings of homogeneous spaces. Proceedings of the
International Congress of Mathematicians, Vol. 1, 2 (Berkeley, Calif., 1986), 369--377, Amer.
Math. Soc., Providence, RI, 1987.

 Arbarello, Enrico; De Concini, Corrado Another proof of a conjecture of S. P. Novikov on
periods of abelian integrals on Riemann surfaces. Duke Math. J. 54 (1987), no. 1, 163--178.

De Concini, C.; Springer, T. A. Betti numbers of complete symmetric varieties. Geometry
today (Rome, 1984), 87--107, Progr. Math., 60, Birkhäuser Boston, Boston, MA, 1985.
 
De Concini, Corrado; Johnson, Russell A. The algebraic-geometric AKNS potentials.
Ergodic Theory Dynam. Systems 7 (1987), no. 1, 1--24.

De Concini, C.; Procesi, C. Cohomology of compactifications of algebraic groups.
Duke Math. J. 53 (1986), no. 3, 585--594.
 
Arbarello, Enrico; De Concini, Corrado An analytical translation of a criterion of
Welters and its relation with the K.P. hierarchy. Algebraic geometry, Sitges
(Barcelona), 1983, 1--20, Lecture Notes in Math., 1124, Springer, Berlin, 1985.
 
De Concini, C.; Procesi, C. Complete symmetric varieties. II. Intersection theory.
Algebraic groups and related topics (Kyoto/Nagoya, 1983), 481--513, Adv. Stud.
Pure Math., 6, North-Holland, Amsterdam, 1985.

 De Concini, Corrado; Gianni, Patrizia; Traverso, Carlo Computation of new Schubert
tables for quadrics and projectivities. Algebraic groups and related topics (Kyoto/Nagoya,
1983), 515--523, Adv. Stud. Pure Math., 6, North-Holland, Amsterdam, 1985.

 Arbarello, Enrico; De Concini, Corrado On a set of equations characterizing Riemann
matrices. Ann. of Math. (2) 120 (1984), no. 1, 119--140.
 
De Concini, C.; Procesi, C. Complete symmetric varieties. Invariant theory (Montecatini,
1982), 1--44, Lecture Notes in Math., 996, Springer, Berlin, 1983.
 
De Concini, Corrado; Eisenbud, David; Procesi, Claudio Hodge algebras. Astérisque, 91.
Société Mathématique de France, Paris, 1982. 87 pp.

 De Concini, Corrado Characteristic free "decomposition" of the coordinate ring of the
symplectic group. Noncommutative structures in algebra and geometric combinatorics
(Naples, 1978), pp. 121--128, Quad. "Ricerca Sci.", 109, CNR, Rome, 1981.

De Concini, Corrado; Kazhdan, David Special bases for S\sbN and GL(n). Israel
J. Math. 40 (1981), no. 3-4, 275--290 (1982).

 De Concini, C.; Lakshmibai, V. Arithmetic Cohen-Macaulayness and arithmetic
normality for Schubert varieties. Amer. J. Math. 103 (1981), no. 5, 835--850.
 
De Concini, Corrado; Strickland, Elisabetta On the variety of complexes. Adv. in Math.
41 (1981), no. 1, 57--77.

De Concini, Corrado; Procesi, Claudio Symmetric functions, conjugacy classes and the flag
variety. Invent. Math. 64 (1981), no. 2, 203--219.
 
de Concini, Corrado; Strickland, Elisabetta Traceless tensors and the symmetric group.
J. Algebra 61 (1979), no. 1, 112--128.

de Concini, C.; Eisenbud, David; Procesi, C. Young diagrams and determinantal varieties.
Invent. Math. 56 (1980), no. 2, 129--165.

 De Concini, Corrado Symplectic standard tableaux. Adv. in Math. 34 (1979), no. 1, 1--27.

 De Concini, C.; Vitiello, G. Quantization about a Yang-Mills pseudoparticle and the
conformal group contraction. Nuovo Cimento A (11) 51 (1979), no. 3, 358--366.
 
 de Concini, Corrado The MOD 2 cohomology of the orthogonal groups over a finite field.
Advances in Math. 27 (1978), no. 3, 191--229.

  de Concini, C.; Vitiello, G. Relation between projective geometry and group contraction
in spontaneously broken symmetry theories. Phys. Lett. B 70 (1977), no. 3, 355--357.

 de Concini, Corrado A necessary condition for the existence of vector bundles on the infinite
dimensional quaternionic projective space. Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat.
Natur. (8) 59 (1975), no. 1-2, 1--7 (1976).

  Buoncristiano, S.; de Concini, C. Bordism with codimension-one singularities. Compositio
Math. 35 (1977), no. 1, 65--82. pdf

 de Concini, C.; Vitiello, G. Spontaneous breakdown of symmetry and group contractions.
Nuclear Phys. B 116 (1976), no. 1, 141--156.

 de Concini, C.; Procesi, C. A characteristic free approach to invariant theory. Advances in
Math. 21 (1976), no. 3, 330--354.